# SDR HEEA083151

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,422 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stabilizer
- Part number: 206020113163
- Part serial: BP000319
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL BOOM FIN ASSY HAS CORROSION.
